# SDR UPS97821895

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  LT WING L/E RIB AT STA XOLDI 6.225 IS CRACKED IN TWO PLACES ABOVE THE PNEUMATIC DUCT.  REPAIRED IAW SRM 57-2-0.
